# SDR AALA2019101109003

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 62,709 hours, 23,404 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR ASSIST BOTTLE LOW PRESSURE. MAINTENANCE SERVICED DOOR ASSIST BOTTLE TO PROPER PRESSURE PER TASK 52-10-00-614-001-A.
